A VARIATIONAL APPROACH TO THE EXISTENCE OF INFINITELY MANY SOLUTIONS FOR DIFFERENCE EQUATIONS

Message:
Article Type:
Research/Original Article (دارای رتبه معتبر)
Abstract:

The existence of infinitely many solutions for an anisotropic discrete non-linear problem with variable exponent according to p(k)–Laplacian operator with Dirichlet boundary value condition, under appropriate behaviors of the non-linear term, is investigated. The technical approach is based on a local minimum theorem for differentiable functionals due to Ricceri. We point out a theorem as a special case of our main results. We define two differentiable functionals and set up the variational framework and present an applied lemma which $lambda$ lying in a well-defined interval. Bearing in mind this fundamental lemma and the local minimum theorem due to Ricceri, we obtain our result which is the existence of a sequence of infinitely many solutions which converges to zero depending on the nonlinear term has suitable behavior at zero. We ensure exact interval of the parameter $lambda$, in which the anisotropic discrete non-linear problem admits infinitely solutions such that their norm converges to zero. Some remarks and corollaries and the proof of especial case theorem are provided. Some examples are inserted to illustrate the importance of the main results.

Language:
Persian
Published:
New research in Mathematics, Volume:5 Issue: 22, 2020
Pages:
99 to 110
magiran.com/p2089410  
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 1,390,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
توجه!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 70 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!